# SDR AALA202104019016

- Difficulty date: March 31, 2021
- Submitted: April 3, 2021
- Operation: Air carrier
- Aircraft: N931NN
- Make and model: Boeing 737823
- Aircraft serial: 33230
- Aircraft time: 23,540 hours, 9,789 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Loose
- Location: R1 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CAPTAIN REPORTS 1R DOOR SLIDE GIRT BAR LOOSE IN CLIP. ADJUSTED 1R DOOR GIRT BAR CLIP IAW AMM 25-66-01, OPS CK GOOD.
